Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2015, 3:20 PM MDT for Rio Arriba County, Sandoval County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 3:20 PM MDT (21:20 UTC)
- Expired
- Jul 2, 2015, 5:15 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 94 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2221 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881
WGUS55 KABQ 022120
FFWABQ
NMC039-043-022315-
/O.NEW.KABQ.FF.W.0022.150702T2120Z-150702T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
SOUTHERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 515 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
2.25 INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY
ALONG FOREST ROADS 103 AND 126 NEAR THE SANDOVAL AND RIO ARRIBA
COUNTY LINE. THE FAR UPPER REACHES OF THE JEMEZ RIVER WILL ALSO BE
IMPACTED.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.
&&
LAT...LON 3603 10670 3593 10670 3593 10682 3603 10682
$$
502 follow-up statements
408 WGUS75 KABQ 022227 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 427 PM MDT THU JUL 2 2015 NMC039-043-022315- /O.CON.KABQ.FF.W.0022.000000T0000Z-150702T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-RIO ARRIBA- 427 PM MDT THU JUL 2 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTHEASTERN SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES... AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES ALONG RIO DE LAS VACAS AND FOREST ROAD 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. IN HILLY TERRAIN THERE ARE NUMEROUS LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3603 10670 3593 10670 3593 10682 3603 10682 $$ 50
320 WGUS75 KABQ 022314 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 514 PM MDT THU JUL 2 2015 NMC039-043-022324- /O.EXP.KABQ.FF.W.0022.000000T0000Z-150702T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-RIO ARRIBA- 514 PM MDT THU JUL 2 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES WILL EXPIRE AT 515 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3603 10670 3593 10670 3593 10682 3603 10682 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 12:12 PM MDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 2, 12:12 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1212 PM MDT THU JUL 2 2015 .AVIATION... 18Z TAF CYCLE MODELS ARE VERY BULLISH ON SCT TO NMRS TS THIS AFTN AND EVENING. ABUNDANT MOISTURE WILL LEAD TO WET MICROBURSTS WITH ERRATIC WIND GUSTS...SOME POSSIBLY REACHING OVER 45 KT. CELLS WILL PROPAGATE SLOWLY TOWARD THE S...EXCEPT TOWARD THE SSE ON PARTS OF THE PLAINS AND TOWARD THE SW ACROSS THE SW MTS. CONVECTION WILL DECREASE AFT MIDNIGHT WITH SCT TO ISOLD COVERAGE EXPECTED. A GUSTY BACK DOOR COLD FRONT ALREADY ENTERING THE NE PLAINS WILL PROGRESS SWWD TODAY AND PUSH THROUGH GAPS IN THE CENTRAL MT CHAIN WITH A MODERATELY STRONG E CANYON WIND IN THE CENTRAL VALLEY FROM LATE AFTN THROUGH EVENING. IN THE WAKE OF THE FRONT PATCHES OF LOW CLOUDS ARE LIKELY ACROSS THE E PLAINS TONIGHT INTO FRIDAY MORNING...THOUGH CONDITIONS SHOULD REMAIN VFR. 44 && .PREV DISCUSSION...1101 AM MDT THU JUL 2 2015... .UPDATE... AFTER POURING OVER LATEST GUIDANCE THIS MORNING HAVE DECIDED TO HOIST A FLASH FLOOD WATCH ACROSS PORTIONS OF THE NORTHERN AND CENTRAL NM. LATEST VISIBLE SATELLITE IMAGERY AND RADAR SHOWS THE MOIST INSTABILITY AXIS STRETCHING FROM THE JEMEZ SOUTHEAST OVER SANTA FE COUNTY...INTO THE THE CENTRAL AND EAST CENTRAL PLAINS. THE HRRR AND LOCAL 5KM WRF...ALONG WITH THAN NAM12 AND SPC SSEO GUIDANCE SHOWS VIGOROUS CONVECTION DEVELOPING IN THIS AREA THIS AFTERNOON THEN PUSHING SLOWLY SOUTH TO SOUTH-SOUTHWEST INTO THE EVENING HOURS. PLACED WATCH IN AREAS THAT HAVE BEST ANTECEDENT MOISTURE...FAVORABLE BURN SCARS...AND URBAN DRAINAGES LIKE ABQ... SAF...PORTALES...AND CLOVIS. RAISED POPS AND QPF TO FOLLOW SUIT. GUYER && .PREV DISCUSSION...343 AM MDT THU JUL 2 2015... .SYNOPSIS... AS THE FOUR CORNERS HIGH SHIFTS TO THE NORTHWEST AND WEAKENS SOMEWHAT TODAY...A HEALTHY CROP OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP AROUND MIDDAY AND MOVE SOUTHWARD OVER VALLEYS AND BASINS DURING THE LATE AFTERNOON AND EVENING. LOCALIZED HEAVY RAINFALL AND SMALL HAIL ARE LIKELY FROM THE STRONGER STORMS. WITH THE UPPER HIGH MOVING LITTLE AND MOISTURE ROTATING CLOCKWISE AROUND THE HIGH...ROUNDS OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE IN THE OFFING FOR FRIDAY THROUGH THE HOLIDAY WEEKEND. THIS ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. && .DISCUSSION... RELATIVELY STRONG N-NWLY FLOW ALOFT SENT MID AND UPPER LEVEL MOISTURE SOUTHWARD THROUGH CENTRAL NEW MEXICO LAST EVENING. LIGHT SHOWERS CONTINUE EARLY THIS MORNING FROM THE WEST SIDE OF ABQ EASTWARD ALONG INTERSTATE 40 AS DEFORMATION/STRETCHING ASSOCIATED WITH THE INCREASING NWLY FLOW ALOFT CONTINUES TO GENERATE WEAK LIFT. ACTIVE DAY IN STORE TODAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS AS SAID DEFORMATION AXIS REORIENTS ITSELF OVER CENTRAL NM WITH LIGHT AND VARIABLE FLOW ALOFT NEAR THE AZ LINE AND 20KTS OF NLY FLOW ALOFT OVER FAR ERN NM. SEVERAL STORMS MAY TRAIN OVER THE SAME AREA BUT EXPECT MOST STORMS WILL BE MOVING SOUTHWARD BTWN 10-15KTS AND NOT EXPECTING MORE THAN LOCALIZED FLASH FLOODING. MODELS CONTINUE WITH IDEA OF BRINGING IN DRIER AIR ALOFT FRIDAY BUT PLENTY OF LOW LEVEL MOISTURE WILL REMAIN IN PLACE FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS FRIDAY. LOW LEVELS REMAIN PLENTY MOIST (PWATS ~ 1.0 INCH) FOR ANOTHER ROUND OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS FOR THE FOURTH OF JULY. AGAIN...STORMS WILL BE MOVING SOUTH BTWN 10-15KTS...KEEPING FLASH FLOODING LOCALIZED DUE TO TRAINING. CANNOT RULE OUT A STORM OR TWO REMAINING FIXED ALONG THE SE SLOPES OF THE SANGRES WITH LOW LEVEL INFLOW LIGHT SELY. A SPEED MAX IN NW FLOW ALOFT EXPECTED TO MOVE THROUGH ERN NM SATURDAY EVENING COULD PROVIDE A NATURAL FIREWORKS SHOW WELL AFTER SUNSET THERE. MODELS CONTINUE IDEA OF SHIFTING THE UPPER HIGH CENTER SEWD OVER NM SUNDAY. PLENTIFUL LOW LEVEL MOISTURE REMAINS ALONG WITH THE FACT THAT THE HIGHEST HEIGHTS ASSOCIATED WITH THE HIGH ARE FORECAST TO BE ~ 592 DM (-5C) WHICH IS PLENTY UNSTABLE IF SFC HIGH TEMPS ARE NEAR AVERAGE FOR EARLY JULY. 00Z GFS AND ECWMF BOTH TRENDING TOWARD SHIFTING THE UPPER HIGH OVER SW NM/SE AZ MONDAY AS OPPOSED TO EARLIER RUNS WHICH PUSHED IT EAST INTO W TX. THIS NEW SOLUTION WOULD SHIFT THE FOCUS FOR STORMS TO THE CENTRAL MTN CHAIN EASTWARD WITH MORE PREVALENT BACKDOOR FRONTAL PASSAGES. GFS AND ECMWF START TO DIFFER WEDNESDAY AND THURSDAY ON WHETHER OR NOT THE UPPER HIGH GETS FORCED EAST OVER THE SRN PLAINS OR WHETHER IT REMAINS ANCHORED OVER ERN NM. AT ANY RATE...BOTH GFS AND ECMWF TREND CONVECTIVE COVERAGE DOWN FOR THE LATTER HALF OF NEXT WEEK. 33 && .FIRE WEATHER... AN INCREASE IN COVERAGE OF STORMS IS FORECAST TODAY AND FRIDAY AS PWATS CONTINUE TO TREND UP AND PRESSURE HEIGHTS TREND DOWN SLIGHTLY. HIGH TEMPERATURES WILL TREND DOWN THROUGH THE END OF THE WEEK THANKS TO ADDITIONAL CLOUD COVER AND SOME RAIN-COOLING. SLOW MOVING STORMS WILL BRING SOAKING RAINS GOING INTO THE WEEKEND...FAVORING THE HIGHER TERRAIN. THE UPPER HIGH CENTER WILL MOVE FROM OVER THE GREAT BASIN TO OVER NEW MEXICO BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...LEADING TO AN UPTREND IN TEMPERATURES AND A DOWN TREND IN CHANCES FOR WETTING RAIN. SUFFICIENT MOISTURE WILL REMAIN IN PLACE FOR ROUNDS OF STORMS EARLY NEXT WEEK...THANKS IN PART TO A BACKDOOR FRONT FORECAST TO ARRIVE ON MONDAY. THE 00Z GFS AND ECMWF SHOW A SIMILAR SYNOPTIC PATTERN GOING THROUGH THE END OF NEXT WEEK...BUT THE GFS KEEPS THE MID LEVEL HIGH CENTROID OVER NEW MEXICO. LOW FORECASTER CONFIDENCE ON WHETHER OR NOT THE UPPER HIGH WILL SLIDE EAST OF THE AREA AND A MORE TRADITIONAL MONSOON PATTERN WILL DEVELOP. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES... NMZ504-506-507-511>515-518-519-521>524-528-529-531>537. &&
Hazardous weather outlook, Jul 2, 5:29 AM MDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 AM MDT THU JUL 2 2015 NMZ501>540-031130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 529 AM MDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS. STORMS WILL LIKELY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING FRIDAY THROUGH THE HOLIDAY WEEKEND. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD BECOME LOCALLY HEAVY. LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS IS POSSIBLE. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Jul 2, 12:55 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1255 PM MDT THU JUL 2 2015 NMZ515-528-529-021930- NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 1255 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA AND NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 130 PM MDT... AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SAPELLO...OR 12 MILES NORTH OF LAS VEGAS... MOVING SOUTH AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STORRIE LAKE STATE PARK...MONTEZUMA...SAPELLO AND MANUELITAS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 349 AND 361. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3581 10532 3594 10507 3567 10502 3560 10534 TIME...MOT...LOC 1855Z 345DEG 5KT 3578 10523 50
Special weather statement, Jul 2, 1:09 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 109 PM MDT THU JUL 2 2015 NMZ512-515-022000- WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 109 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORA COUNTY UNTIL 200 PM MDT... AT 109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHACON...OR 14 MILES NORTH OF MORA...MOVING SOUTH/SOUTHEAST AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOLMAN...CHACON...COYOTE CREEK STATE PARK AND GUADALUPITA. OTHER LOCATIONS AFFECTED INCLUDE UPPER LA JUNTA CAMPGROUND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3618 10550 3628 10536 3616 10519 3600 10540 TIME...MOT...LOC 1909Z 230DEG 6KT 3619 10538 50
Special weather statement, Jul 2, 2:22 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 222 PM MDT THU JUL 2 2015 NMZ521-522-022045- ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 222 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TORRANCE COUNTY UNTIL 245 PM MDT... AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TAJIQUE...OR 11 MILES WEST OF ESTANCIA. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TORREON AND TAJIQUE. OTHER LOCATIONS AFFECTED INCLUDE TAJIQUE CAMPGROUND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3465 10627 3477 10634 3484 10624 3476 10612 TIME...MOT...LOC 2022Z 325DEG 4KT 3476 10627 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 1, 6:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 110 min |
| Jul 1, 6:21 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
| Jul 1, 6:41 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Jul 1, 7:22 PM MDT | Special Weather Statement | ABQ | Bernalillo | 23 min |
| Jul 1, 7:47 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 88 min |
| Jul 1, 7:50 PM MDT | Special Weather Statement | ABQ | McKinley | 25 min |
| Jul 1, 7:52 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jul 1, 8:28 PM MDT | Special Weather Statement | ABQ | Catron | 47 min |
| Jul 1, 8:36 PM MDT | Areal Flood Advisory | ABQ | McKinley | 114 min |
| Jul 1, 8:44 PM MDT | Special Weather Statement | ABQ | Colfax | 61 min |
| Jul 1, 9:22 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 1, 9:28 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 1, 10:44 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jul 2, 10:43 AM MDT | Flash Flood Watch | ABQ | 13 hr | |
| Jul 2, 12:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jul 2, 1:05 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 115 min |
| Jul 2, 1:09 PM MDT | Special Weather Statement | ABQ | Mora | 51 min |
| Jul 2, 1:17 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 2, 1:43 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 2 hr |
| Jul 2, 1:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Jul 2, 1:57 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 2, 2:00 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 2 hr |
| Jul 2, 2:03 PM MDT | Areal Flood Advisory | ABQ | Socorro | 117 min |
| Jul 2, 2:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 2, 2:20 PM MDT | Areal Flood Advisory | ABQ | Cibola | 115 min |
| Jul 2, 2:22 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jul 2, 2:47 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 118 min |
| Jul 2, 2:59 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 2, 3:03 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 117 min |
| Jul 2, 3:07 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 113 min |
| Jul 2, 3:27 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Santa Fe | 2 hr |
| Jul 2, 3:32 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Santa Fe | 118 min |
| Jul 2, 3:35 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 115 min |
| Jul 2, 3:43 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 2 hr |
| Jul 2, 3:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 117 min |
| Jul 2, 4:37 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 113 min |
| Jul 2, 4:44 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 2, 4:47 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 118 min |
| Jul 2, 4:56 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 2, 4:56 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 2, 5:19 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 116 min |
| Jul 2, 5:24 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 111 min |
| Jul 2, 5:30 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.